# SDR EIA2006112

- Difficulty date: July 22, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- Engine: Ge CF650E2
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 3 ENG CSD HIGH OIL TEMP INDICATION, CSD WILL NOT DISCONNECT, NR 3 ENG SHUTDOWN.
